MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 09-1462-0056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported signal loss and subsequent procedure cancellation was due to user error.
 
Event or Problem Description
Prior to an electrophysiological exploration procedure, no signal was noted on the system and the procedure was cancelled.The junction box and cables were replaced with no resolution.The procedure was cancelled and rescheduled for a later date.The patient was in the room but was not prepared.There were no adverse consequences to the patient due to the cancellation.Further troubleshooting revealed the signal loss was due to user error.The amplifier passed all functional tests and retraining will be provided to the customer.

Brand Name
EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7902526
Report Number2184149-2018-00161
Device Sequence Number18861699
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;